# SDR MASA200700795

- Difficulty date: November 11, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 7,726 hours, 5,977 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S15748
- Condition: Missing
- Location: Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2606 GSO-CLT - SEAT 15 A EXIT PLACARD MISSING OFF SEATBACK.  MX INSTALLED PLACARD.
